# SDR SWAA2020100210858

- Difficulty date: August 23, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN CENTER FLOOR PANEL 231XF HAS PEELED UPPER SURFACE FIBERS.  DOT 124-056.  RECEIVED PANEL 231XF TO BE INSTALLED ON T/C JPANEL-231-CLOSE.
